Alert archive / Ohio / River Flood Warnings in 2016
River Flood Warning 11, NWS Cleveland, OH
NWS Cleveland, OH issued this river flood warning at Mar 15, 2016, 7:01 AM EDT for Marion County, Ohio. It took effect at Mar 15, 2016, 10:22 AM EDT. It was in force for 19 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 15, 2016, 7:01 AM EDT (11:01 UTC)
- In effect from
- Mar 15, 2016, 10:22 AM EDT
- Expired
- Mar 16, 2016, 5:16 AM EDT
- In force
- 19 hr
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Flood severity
- Minor
County Marion County, OH
The radar
The Cincinnati radar (KILN), 134 km from the middle of the area, began a volume at 11:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Scioto River at Larue (LARO1). The gauge peaked at 11.57 ft at Mar 15, 2016, 4:00 PM EDT.
- Action stage
- 8 ft
- Minor stage
- 12 ft
- Moderate stage
- 13 ft
- Major stage
- 14 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03217500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
564 WGUS41 KCLE 151101 FLWCLE BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE CLEVELAND OH 701 AM EDT TUE MAR 15 2016 ...The National Weather Service in Cleveland has issued a flood warning for the following rivers in Ohio... Scioto River Near Larue PRECAUTIONARY/PREPAREDNESS ACTIONS... Never drive your car through flooded roadways. The water may be deeper than it appears. Turn around...don't drown! Stay tuned to NOAA weather radio and other local media for further details and updates. && OHC101-151901- /O.NEW.KCLE.FL.W.0011.160315T1554Z-160316T0748Z/ /LARO1.1.ER.160315T1554Z.160315T1800Z.160316T0148Z.NO/ 701 AM EDT TUE MAR 15 2016 The National Weather Service in Cleveland has issued a * Flood Warning for The Scioto River Near Larue * from this morning to late tonight. * At 6 AM the stage was 10.5 feet. * Flood stage is 11 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage by late this morning and rise to near 11.1 feet by this afternoon. The river will fall below flood stage by tonight. * At 11.0 feet...Flooding occurs in agricultural areas near the river. && LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342 $$
4 follow-up statements
442 WGUS81 KCLE 151424 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 1024 AM EDT TUE MAR 15 2016 ...The flood warning continues for the following rivers in Ohio... Scioto River Near Larue Eagle Creek Above Findlay PRECAUTIONARY/PREPAREDNESS ACTIONS... Never drive your car through flooded roadways. The water may be deeper than it appears. Turn around...don't drown! Stay tuned to NOAA weather radio and other local media for further details and updates. && OHC101-152224- /O.EXT.KCLE.FL.W.0011.160315T1422Z-160316T1400Z/ /LARO1.1.ER.160315T1312Z.160316T0000Z.160316T0800Z.NO/ 1024 AM EDT TUE MAR 15 2016 The flood warning continues for the Scioto River Near Larue * from this morning to Wednesday morning...or until the warning is cancelled. * At 10:00 AM Tuesday the stage was 11.1 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 11.0 feet. * Forecast...The river will rise to near 11.5 feet by this evening. The river will fall below flood stage early Wednesday morning. * At 12.0 feet...Flooding occurs in lowland areas in and around the Village of La Rue. Route 37 and parts of Vine Street inundated. * At 11.0 feet...Flooding occurs in agricultural areas near the river. && LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342 $$ OHC063-152223- /O.EXT.KCLE.FL.W.0008.000000T0000Z-160316T0010Z/ /FECO1.1.ER.160315T0852Z.160315T1345Z.160315T1810Z.UU/ 1024 AM EDT TUE MAR 15 2016 The flood warning continues for the Eagle Creek Above Findlay * until this evening...or until the warning is cancelled. * At 10:00 AM Tuesday the stage was 9.1 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 9.0 feet. * Forecast...The river will rise to near 9.1 feet by late this morning. The river will fall below flood stage this afternoon. * At 9.0 feet...Eagle Creek will overrun its banks and begin to inundate portions of Fremont and Graceland Avenue. Water will inudate a field near Rosemont Drive. && LAT...LON 4104 8366 4104 8363 4087 8366 4087 8370 $$
872 WGUS81 KCLE 152237 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 637 PM EDT TUE MAR 15 2016 ...The flood warning continues for the following rivers in Ohio... Scioto River Near Larue Scioto River Near Prospect PRECAUTIONARY/PREPAREDNESS ACTIONS... Never drive your car through flooded roadways. The water may be deeper than it appears. Turn around...don't drown! Stay tuned to NOAA weather radio and other local media for further details and updates. && OHC101-160637- /O.CON.KCLE.FL.W.0011.000000T0000Z-160316T1400Z/ /LARO1.1.ER.160315T1312Z.160315T2045Z.160316T0800Z.NO/ 637 PM EDT TUE MAR 15 2016 The flood warning continues for the Scioto River Near Larue * until Wednesday morning...or until the warning is cancelled. * At 6:00 PM Tuesday the stage was 11.6 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 11.0 feet. * Forecast...the river will fall to below flood stage by early Wednesday morning. * At 12.0 feet...Flooding occurs in lowland areas in and around the Village of La Rue. Route 37 and parts of Vine Street inundated. * At 11.0 feet...Flooding occurs in agricultural areas near the river. && LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342 $$ OHC101-160637- /O.CON.KCLE.FL.W.0012.160316T0300Z-000000T0000Z/ /PRGO1.1.ER.160316T0300Z.160317T0600Z.000000T0000Z.NO/ 637 PM EDT TUE MAR 15 2016 The flood warning continues for the Scioto River Near Prospect * from this evening until further notice...or until the warning is cancelled. * At 6:00 PM Tuesday the stage was 8.5 feet. * Minor flooding is forecast. * Flood stage is 9.0 feet. * Forecast...Rise above flood stage by tonight and rise to near 10.0 feet by early Thursday morning. Additional rises are possible thereafter. * At 10.0 feet...Highway 203 is inaccessible north of Prospect. Flooding occurs near Elm Street in northern parts of Prospect. * At 9.0 feet...Water inundates low portions of Highway 203 north of Prospect. && LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324 $$ BM
808 WGUS81 KCLE 160335 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 1135 PM EDT TUE MAR 15 2016 ...The flood warning continues for the following rivers in Ohio... Scioto River Near Larue Scioto River Near Prospect PRECAUTIONARY/PREPAREDNESS ACTIONS... Never drive your car through flooded roadways. The water may be deeper than it appears. Turn around...don't drown! Stay tuned to NOAA weather radio and other local media for further details and updates. && OHC101-161135- /O.CON.KCLE.FL.W.0011.000000T0000Z-160316T1400Z/ /LARO1.1.ER.160315T1312Z.160315T2045Z.160316T0800Z.NO/ 1135 PM EDT TUE MAR 15 2016 The flood warning continues for the Scioto River Near Larue * until Wednesday morning...or until the warning is cancelled. * At 11:00 PM Tuesday the stage was 11.3 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 11.0 feet. * Forecast...the river will fall to below flood stage by early Wednesday morning. * At 12.0 feet...Flooding occurs in lowland areas in and around the Village of La Rue. Route 37 and parts of Vine Street inundated. * At 11.0 feet...Flooding occurs in agricultural areas near the river. && LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342 $$ OHC101-161135- /O.CON.KCLE.FL.W.0012.000000T0000Z-000000T0000Z/ /PRGO1.1.ER.160316T0524Z.160317T0600Z.000000T0000Z.NO/ 1135 PM EDT TUE MAR 15 2016 The flood warning continues for the Scioto River Near Prospect * until further notice...or until the warning is cancelled. * At 11:00 PM Tuesday the stage was 8.6 feet. * Minor flooding is forecast. * Flood stage is 9.0 feet. * Forecast...Rise above flood stage by early Wednesday morning and rise to near 10.0 feet by early Thursday morning. * At 10.0 feet...Highway 203 is inaccessible north of Prospect. Flooding occurs near Elm Street in northern parts of Prospect. * At 9.0 feet...Water inundates low portions of Highway 203 north of Prospect. && LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324 $$ bm
186 WGUS81 KCLE 160916 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 516 AM EDT WED MAR 16 2016 ...The flood warning is cancelled for the following rivers in Ohio... Scioto River Near Larue ...The flood warning continues for the following rivers in Ohio... Scioto River Near Prospect PRECAUTIONARY/PREPAREDNESS ACTIONS... Never drive your car through flooded roadways. The water may be deeper than it appears. Turn around...don't drown! Stay tuned to NOAA weather radio and other local media for further details and updates. && OHC101-160946- /O.CAN.KCLE.FL.W.0011.000000T0000Z-160316T1400Z/ /LARO1.1.ER.160315T1312Z.160315T2045Z.160316T0730Z.NO/ 516 AM EDT WED MAR 16 2016 * At 5:00 AM Wednesday the stage was 10.9 feet. * No flooding is currently forecast. * Flood stage is 11.0 feet. && LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342 $$ OHC101-161715- /O.CON.KCLE.FL.W.0012.000000T0000Z-000000T0000Z/ /PRGO1.1.ER.160316T0944Z.160317T0600Z.000000T0000Z.NO/ 516 AM EDT WED MAR 16 2016 The flood warning continues for the Scioto River Near Prospect * until further notice...or until the warning is cancelled. * At 5:00 AM Wednesday the stage was 8.9 feet. * Minor flooding is forecast. * Flood stage is 9.0 feet. * Forecast...Rise above flood stage by early this morning and rise to near 10.0 feet by late tonight. * At 10.0 feet...Highway 203 is inaccessible north of Prospect. Flooding occurs near Elm Street in northern parts of Prospect. * At 9.0 feet...Water inundates low portions of Highway 203 north of Prospect. && LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Mar 15, 5:29 AM EDT, 1 hour 32 minutes earlier.
Area forecast discussion, Mar 15, 5:29 AM EDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
529 AM EDT TUE MAR 15 2016
.SYNOPSIS...
WEAK HIGH PRESSURE WILL MOVE ACROSS THE AREA TODAY AS LOW PRESSURE
STRENGTHENS IN THE CENTRAL PLAINS. THIS LOW WILL MOVE TO WESTERN
ILLINOIS BY THIS EVENING AND THEN NORTH INTO WISCONSIN BY
WEDNESDAY MORNING. A WARM FRONT SOUTHEAST FROM THE LOW WILL MOVE
THROUGH THE AREA LATE TODAY FOLLOWED QUICKLY BY A COLD FRONT. THE
LOW WILL THEN REMAIN NEARLY STATIONARY INTO THURSDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
UPDATED...THE CENTRAL LAKESHORE HAS WINDS OFF THE LAKE WHILE THE
REST OF THE AREA FOR THE MOST PART DOES NOT. THAT COOL NORTHERLY
FLOW IS BLOWING INTO LOW TO MID 50 DEWPOINT AIR AND HAS CREATED A
DECENT FOG BANK FROM LORAIN COUNTY ACROSS CUYAHOGA AND MEDINA
COUNTY. HAVE ISSUED DENSE FOG ADVISORY FOR THE TRI COUNTY AREA.
EASTERN CUYAHOGA COUNTY IS NOT SO BAD AND LAKE COUNTY APPEARS FINE
WITH KLNN AT 10SM SO DIDNT GO FURTHER EAST.
ORIGINAL..MODELS SHOW SHORT WAVE ENERGY MOVING OUT OF THE CENTRAL
ROCKIES THIS MORNING AND ACROSS THE CENTRAL PLAINS TO THE MID
MISSISSIPPI VALLEY THIS AFTERNOON. THIS ENERGY WILL AMPLIFY INTO A
NEGATIVELY TILTED TROUGH FROM THE DAKOTAS TO ILLINOIS THIS
EVENING. AHEAD OF THIS SYSTEM UPPER HEIGHTS WILL RISE ACROSS OHIO
AND THE LOWER GREAT LAKES TODAY AND A WEAK SURFACE RIDGE WILL MOVE
ACROSS THE AREA PROVIDING WEAK SUBSIDENCE. CURRENTLY RADAR SHOWS
SHOWERS FROM LAKE ERIE SSW ACROSS THE CENTRAL LAKESHORE TO THE
CENTRAL HIGHLANDS. AS THE PARENT SHORT WAVE LIFTS NORTHEAST AM
EXPECTING THIS TO THIN/DISSIPATE AS IT DRIFTS EAST THROUGH THE
PREDAWN HOURS. WILL CARRY THIS INTO NWRN PA FOR THE MORNING WITH
CHANCE POPS BUT GIVEN THE BUILDING RIDGE AND WEAK SUBSIDENCE
BELIEVE THE DAY SHOULD BE DRY MOST PLACES AND WE COULD GET SOME
BREAKS IN THE CLOUDS FOR THE AFTERNOON. HIGHS 60 TO 65.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY NIGHT/...
TONIGHT THE ILLINOIS LOW WILL MOVE NORTH TO WISCONSIN. THE WARM
FRONT WILL LIFT NORTH INTO THE AREA TO BE FOLLOWED QUICKLY BY A
COLD OR OCCLUDED FRONT. MANUAL PROGS KEEP THIS TRIPLE POINT SOUTH
OF THE AREA BUT THE NAM12 925MB TEMPS SUGGESTS THE WARM SECTOR
REACHES INTO THE AREA OVERNIGHT WITH THE COLD/OCCLUDED FRONT
FOLLOWING EITHER LATE TONIGHT OR EARLY WEDNESDAY MORNING. WILL
HAVE LIKELY TO CATEGORICAL POPS ACROSS THE AREA OVERNIGHT. CAPE
SUGGESTS THUNDERSTORMS ARE POSSIBLE AND SHEAR PRODUCES A
CONCERNING HODOGRAPH. TIME OF DAY IS NOT FAVORABLE FOR SEVERE
WEATHER AND BUFKIT SHOWS A LOW LEVEL INVERSION WHICH WOULD ALSO
NOT BE FAVORABLE. WE ARE HOWEVER OUTLOOKED IN THE MARGINAL
CATEGORY SO THIS BEARS WATCHING. WEDNESDAY MORNING WILL BEGIN WITH
LIKELY POPS EAST FOR THUNDERSTORMS AND CHANCE POPS FOR SHOWERS
WEST BEHIND THE FRONT. POPS WILL DECREASE QUICKLY THROUGH THE
MORNING AS FORCING WITH THE SYSTEM PULLS NORTHEAST. WSW WINDS
HOWEVER WILL BECOME GUSTY AND AS TEMPS ALOFT DROP MIXING DEPTH
WILL INCREASE. BY AFTERNOON BUFKIT HAS THE FORECAST TOLEDO
SOUNDING NEARLY ADIABATIC TO 600MB SO THERE SHOULD BE A DECENT
MOMENTUM TRANSFER. 850MB WINDS ARE STRONGEST IN THE AFTERNOON/EVG IN
THE NORTHWEST AT 45 TO 50 KNOTS. WILL HAVE WINDS TO THE MID 20
KNOT RANGE WITH GUSTS 35 TO 40 KNOTS. MAY EVENTUALLY NEED A WIND
ADVISORY...AT LEAST WEST. THURSDAY AND FRIDAY THE GFS HAS THE LOW
OVER THE GREAT LAKES DRIFTING SOUTH BRINGING DEEP MOISTURE ALONG
WITH IT. WILL NEED TO BRING POPS BACK WITH ANY RAIN MIXING
WITH/CHANGING TO SNOW AS 850MB TEMPS DROP BELOW 0C.
&&
.LONG TERM /SATURDAY THROUGH MONDAY/...
NO BIG CHANGES TO THE LONG TERM. AS WPC DESCRIBED IT...ATMOSPHERE
WILL BE IN A STATE OF FLUX. HAVE TAKEN A BLEND OF GUIDANCE...BUT
HAVE LEANED TOWARD WPC WHICH ALSO FAVORS THE ECMWF AS OF LATE. BUT
THERE ARE STILL MEANINGFUL DIFFERENCES TO WORK OUT. UPPER LOW MOVES
ACROSS THE NORTHERN PLAINS AND ACROSS THE OHIO VALLEY FOR THE SECOND
HALF OF THE WEEKEND. KEPT POPS IN CHANCE CATEGORY. WE LOOK TO
RECEIVE ANOTHER SHOT OF COOL AIR BEHIND A COLD FRONT THAT CROSSES
THE GREAT LAKES ON MONDAY. AGAIN CHANCE POPS WITH THIS FEATURE.
TEMPERATURES WILL BE WARMEST ON SATURDAY...WITH LOWER/MID 40S. UPPER
30S THEN FOR NW PA SUNDAY AND MONDAY...LOWER 40S ELSEWHERE. PRECIP
TYPE WILL BE FLUCTUATE BETWEEN MAINLY DAYTIME RAIN SHOWERS AND NIGHT
SNOW SHOWERS.
&&
.AVIATION /06Z TUESDAY THROUGH SATURDAY/...
VARIABLE CONDITIONS ACROSS THE AREA FROM LIFR TO VFR. WELL
ESTABLISHED STRATUS DECK WEST OF THE PRECIP AND THE MID LEVEL
CLOUDS. HAVE MAINTAINED THAT THROUGH THE NIGHT AND ALLOWED FOR
POSSIBILITY OF LOWERING INTO IFR. IT WILL BE CLOSE. FURTHER EAST
REMAINING SHOWERS WILL BE DISSIPATING. VFR CONDITIONS SHOULD BE
TEMPORARY. WITH ALL THE MOISTURE TO WORK WITH FAIRLY CONFIDENT AN
IFR CEILING WILL DEVELOP ACROSS THE EAST BEFORE MORNING.
CONDITIONS TO IMPROVE TUESDAY MORNING/EARLY AFTERNOON. WINDS WILL
BE ON THE LIGHTER SIDE AND VARIABLE DEPENDENT ON PROXIMITY TO
DEPARTING LOW...10 KNOTS OR LESS...BUT WILL INCREASE TUESDAY
EVENING TO 10-15 KNOTS. EXCEPTION IS KERI WHILE THEY HAVE A SOUTH
FLOW...GUSTS TO 25 KNOTS STILL POSSIBLE FOR THE REST OF THE
OVERNIGHT.
OUTLOOK...NON VFR POSSIBLE AGAIN TUESDAY NIGHT INTO WED IN SHRA AND
TSRA WITH A CHANCE FOR NON VFR IN SHRA THU INTO FRI.
&&
.MARINE...
FOG ACROSS PORTIONS OF THE LAKE TO START OFF THE DAY...SLOW TO LIFT.
BRIEF RIDGE OVERHEAD TODAY AND AN APPROACHING DEEPENING LOW ACROSS
THE PLAINS/MIDWEST/WESTERN LAKES...WILL TAKE LIGHT/VARIABLE WINDS ON
THE LAKE AND BRING THEM AROUND TO THE EAST BY TONIGHT. OCCLUDING
FRONT PRESSES NORTHEAST ACROSS THE LAKE WEDNESDAY MORNING. STRONG
WINDS ACROSS LAND WILL OVERSPREAD THE LAKE...BUT STABLE MARINE LAYER
SHOULD INHIBIT THE STRONGEST WINDS FROM REACHING THE LAKE SURFACE.
COULD VERY WELL SEE A SMALL CRAFT ADVISORY THOUGH WEDNESDAY AND
WEDNESDAY EVENING WITH SOUTHWEST WINDS OF 15 TO 25 KNOTS. NOT AS
BREEZY THURSDAY BUT SOUTHWEST FLOW CONTINUES. TROUGH PASSES AND THE
LAKE GETS A WIND SHIFT TO THE NORTH FRIDAY. A LIGHTER GRADIENT WITH
HIGH PRESSURE FOR SATURDAY.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...DENSE FOG ADVISORY UNTIL 9 AM EDT THIS MORNING FOR OHZ010-011-
020.
PA...NONE.
MARINE...NONE.
&&
SYNOPSIS...TK
NEAR TERM...TK
SHORT TERM...TK
LONG TERM...OUDEMAN
AVIATION...OUDEMAN
MARINE...OUDEMANHazardous weather outlook, Mar 15, 5:54 AM EDT, 1 hour 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 554 AM EDT TUE MAR 15 2016 OHZ003-006>009-017>019-021-027>032-036>038-047-161000- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-HANCOCK-SENECA-HURON-SUMMIT- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MARION-MORROW-HOLMES- KNOX- 554 AM EDT TUE MAR 15 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE POSSIBLE ACROSS THE REGION TONIGHT. A FEW STORMS MAY APPROACH SEVERE LIMITS...ESPECIALLY IN NORTHWEST OHIO. DAMAGING WINDS APPEAR TO BE THE BIGGEST THREAT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. STRONG WEST TO SOUTHWEST WINDS WILL DEVELOP WEDNESDAY WITH GUSTS TO NEAR 45 MPH EXPECTED AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ010-011-020-161000- LORAIN-CUYAHOGA-MEDINA- 554 AM EDT TUE MAR 15 2016 ...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM EDT THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND NORTHEAST OHIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. DENSE FOG ADVISORY EARLY TODAY. ALSO THUNDERSTORMS ARE POSSIBLE ACROSS THE REGION TONIGHT. A FEW STORMS MAY APPROACH SEVERE LIMITS. DAMAGING WINDS APPEAR TO BE THE BIGGEST THREAT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. STRONG WEST TO SOUTHWEST WINDS WILL DEVELOP WEDNESDAY WITH GUSTS TO NEAR 40 MPH EXPECTED AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-147>149-167>169-OHZ012>014-022-023-033-089-PAZ001>003-161000- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-WILLOWICK TO GENEVA- ON-THE LAKE OH-GENEVA-ON-THE-LAKE TO CONNEAUT OH- CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LAKE-GEAUGA- ASHTABULA INLAND-PORTAGE-TRUMBULL-MAHONING-ASHTABULA LAKESHORE- NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 554 AM EDT TUE MAR 15 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. STRONG WEST TO SOUTHWEST WINDS WILL DEVELOP WEDNESDAY WITH GUSTS TO NEAR 40 MPH EXPECTED AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ142>146-162>166-161000- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- 554 AM EDT TUE MAR 15 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE POSSIBLE ACROSS THE REGION TONIGHT. A FEW STORMS MAY APPROACH SEVERE LIMITS. DAMAGING WINDS APPEAR TO BE THE BIGGEST THREAT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 8:27 PM EDT | Special Weather Statement | CLE | Lorain | 78 min |
| Mar 14, 8:38 PM EDT | Areal Flood Advisory | CLE | Erie, Huron, Lorain | 3 hr |
| Mar 14, 10:29 PM EDT | River Flood Warning | CLE | Hancock | 15 hr |
| Mar 15, 12:30 AM EDT | River Flood Warning | CLE | Trumbull | 10 hr |
| Mar 15, 5:22 AM EDT | Dense Fog Advisory | CLE | Cuyahoga, Lorain, Medina | 4 hr |
| Mar 15, 6:49 AM EDT | River Flood Warning | CLE | Erie | 9 hr |
| Mar 15, 11:58 AM EDT | River Flood Warning | CLE | Marion | 56 hr |
| Mar 15, 3:19 PM EDT | Wind Advisory | CLE | Ashland, Crawford, Cuyahoga, Erie, Hancock, Huron and 11 more | 29 hr |
| Mar 15, 4:03 PM EDT | Small Craft Advisory | CLE | 60 hr |
Nearby
River Flood Warnings in Ohio, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.